MathSciNet Relay Station
MathSciNet bibliographic data
MR2250882 93B35 (93E03)
Wang, Jiang; Gao, Hanqiao; Li, Huiyan Adaptive robust control of nonholonomic systems with stochastic disturbances. Sci. China Ser. F 49 (2006), no. 2, 189–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement